# SDR AU961064

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050611
- Condition: Damaged
- Location: Wing Te Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLAP DAMAGED BY CONTACT WITH UNKNOWN OBJECT - IMPACT DAMAGE ON UNDERSIDE CAUSED BENDING FROM CENTRE WITH BUCKLING TO THE SPAR AND SKINS MAKING IT UNREPAIRABLE - NO DAMAGE TO MOUNTING POIUNTS OR WING
